# SDR DALA2021090105158

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 103,421 hours, 15,948 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1521 EXCESSIVE WHITE PUFFS MIST/SMOKE FROM CAPTAINS SIDE PITOT TUBES OR TAT ON TAXI INTERMITTENT. CORRECTIVE ACTION: SUSPECT TAT PROBE FAILING INTERNALLY. REPLACED TAT PROBE. SYSTEM OPERATION IS NORMAL. (LP 8011264)
